# SDR CA070518007

- Difficulty date: May 17, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Grease Fitting
- Part number: MS150011
- Condition: Loose
- Location: Hangar Brgs
- Part time: 200 hours
- Component: Fanshaft Assy, 407040303135
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE THE SHAFT WAS REMOVED THE MECHANIC WENT TO WIPE THE HANGER BEARING GREASE FITTING AND THE FITTING CAME OFF IN HIS HAND.  ALL OTHER HANGER BEARING GREASE FITTINGS WERE THEN CHECKED AND 4 OUT OF THE 6 WERE FOUND TO BE VERY LOOSE. THE ONES WE FOUND LOOSE WERE AS FOLLOWS: BOTH FWD AND AFT OIL COOLER BLOWER HANGER BEARINGS AND THE 4TH AND 6TH HANGER BEARINGS. (TC NR 20070518007)
